# SDR UIEA2011072800378

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,951 hours, 11,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 860 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IAW EO 4453A301 REV A, CRACK WAS FOUND AT 1 EA FASTENER HOLE ON AT BS 860 RT SIDE TENSION TIE (STR 9R), AFT CHANNEL.  THE SUBJECT DAMAGE WAS DOCUMENTED ON NRC 50599.  THE DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 11E OF PART 2 OF EO 4753B301, REV A IAW WORK STEP 11E OF PART 2 OF EO, THE TENSION TIE CRACKS THAT CANNOT BE REMOVED BY DOING THE OVERSIZE HOLE REPAIR, SHOULD BE REPAIRED AS GIVEN IN SRM 53-20-30, REPAIR 1.
